# SDR SWIA2025F01385

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL WEB, FS409.0+128 TO FS559.0, HAS MULTIPLE AREAS OF CORROSION. MARKED   (C-CHECK RO 09/24/2025)REMOVED CORROSION ON 7EA AREAS AT RH PRESSURE FLOOR SILL WEB, FS409.0+128 TO FS 559.0, REF. CRJ-200, SRM 51-21-06. COMPLIED WITH STEPS 1-7 REO 601R-53-41-3340 REV-- DATED: 2025-07-29. FOUND TO BE WITHIN LIMITS OF REO 601R-53-41-3340 REV-- DATED: 2025-07-29 AND REO 601R-53-41-666 REV-C DATED 2012-11-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND FORM 337. SEE CONTINUE CARD FOR DETAILS.
